# SDR ASAA2018090726042

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 46,856 hours, 13,815 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16XYNT
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 36,070 hours, 11,051 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP PANEL- FO COURSE DISPLAY BLANKED OUT INOP. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL, OPS NML REF AMM 22-11-34-740-801. ACCOMPLISHED DFCS MCP LRU REPLACEMENT TEST, GRP BITE 32, ALL TEST PASSED REF AMM 22-11-34/501. ACCOMPLISHED DFCS LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF AMM 22-11-00/201.
